# SDR DALA2021092205685

- Difficulty date: September 21, 2021
- Submitted: September 22, 2021
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 89,514 hours, 23,529 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6807 CORROSION ON LH SIDE PLATE BTW STA 670 TO STA 770 AT FWD CARGO COMP. CORRECTIVE ACTION: SUMMARY OF NRC 00219, CORROSION ON LH SIDE PLATE BTW STA 670 TO STA 770 WAS REPAIRED PER B757-200 SRM 53-00. (1956763)
